# SDR USAA070117

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 4I AT STA 907, CRACK EXTENDING FROM FASTENER HOLE.  INSTALLED STRINGER SPLICE, REPAIR PARTS PER SRM 51-10-02, DEFECT SIZE:  1 INCH.
